On the dynamical equations for liquid jets

A. L. Yarin

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)


Quasi-one-dimensional equations for the three-dimensional motion of thin liquid jets have been derived by Entov and the present author [1, 2] from the balance integral equations for the mass, momentum, and angular momentum written down for a jet section. Simplified equations of this kind make it possible, in particular, to investigate with comparative ease the motion of bending jets and also the loss of stability of jets moving in air associated with the development of kinks, etc. It is of interest to obtain quasi-one-dimensional equations of jet motion by direct integration over the section of a thin jet of the three-dimensional differential equations of hydrodynamics. In the present note, this approach is illustrated by the example of bending of a jet in a plane.

Original languageEnglish
Pages (from-to)134-136
Number of pages3
JournalFluid Dynamics
Issue number1
Publication statusPublished - 1983 Jan

ASJC Scopus subject areas

  • Mechanical Engineering
  • Physics and Astronomy(all)
  • Fluid Flow and Transfer Processes


Dive into the research topics of 'On the dynamical equations for liquid jets'. Together they form a unique fingerprint.

Cite this